Almost a year now on TRT. Back acne is really flarring up. Is this a side effect we have to live with while on TRT or are there some things that can help reduce or eliminate it. I’m getting new labs done in a few weeks so I’ll see if my numbers have changed much which may be why the acne is getting worse. Luckily it’s just on my back.
I was thinking estrogen too. I’ve been more moody these last few months as well. Hard to speculate though until I get my labs done.
Almost a year now on TRT. Back acne is really flarring up. Is this a side effect we have to live with while on TRT or are there some things that can help reduce or eliminate it. I’m getting new labs done in a few weeks so I’ll see if my numbers have changed much which may be why the acne is getting worse. Luckily it’s just on my back.[/quote]
My doc put me on Minocycline, and it cleared my acne right up. Stuff is like magic for me (Have been on it for about 3 months). It also cleared up chronic rosacea I had on my face, and I haven’t had an outbreak since being on it. I was a little hesitant to be on a daily antibiotic at first, but it a really low dose and was very well tollerated. No problems at all. Give it a shot.
Back acne continues to be a problem. Last labs I got looked good. I had the flu awhile back and didn’t feel like taking my shot for that week. I then decided I would take an additional few weeks off to see if acne would go away. Well, its been over 3 weeks now and back acne is still bad. Wouldn’t the Test Cyp be out of my system by now? What’s up with the continued back acne? Before I go back on the shots should I get a new set of labs to see if my body is producing its own T. By the way since being off the shots my libido is down but I’m still getting decent morning wood.
Estrogen was 20 during last lab results. Unless it shot up after being off T for 3 weeks.
I know that I am digging up an old thread but I am having this problem too. I dont normally use adex on my maintenance dose but my acne has gotten bad over the past few months. The doctor said that my estrogen was in range whatever that means but she said it was 34 and the top end of the range is 36. She is shady about giving me my numbers for some reason, probably because she thinks that I will post them on a forum and self medicate. I dont think that she is measuring my E2 levels either. How long should it take to see results from taking .25 adex EOD?
Adex hits pretty fast. Acne is very commonly caused by high DHT. I know because I have the issue and acne. I also have the other symptoms of high DHT (BPH and hair loss). I take Avodart twice a week to control it. Turns out my body takes any amount of injected testosterone and sends some down that path.
Have you checked your DHT levels?
I am having issues with this too. I know estrogen is something to look at and I already have and I guess my number is fine. That said, is it possible the high DHT or estrogen that may be causing the acne, can it be because I do subq? If I cha ged to IM, is there a chance these issues go away?
Lower your T dose a bit. If youre at 160mg a week, drop to 150 or 140 and see if it helps. I recently dropped back down to 160 and the change is very interesting. Acne and oily skin are not presently messing with me. Libido boosted up to… so its trippy.